# SDR 200609029

- Difficulty date: September 17, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 27,307 hours, 12,464 cycles
- Engine: Pwa PW2037M
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2012120131A
- Part serial: 45880
- Condition: Inoperative
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND EMERGENCY LIGHTS INOP AT OVERHEAD BINS AT SEATS 1B AND 2B.  REPLACED CHARGER AND BATTERY ASSY M731 AT L1 AISLE OVERHEAD PER MM 33-51-07, OPS CHECKS OK.
